# SDR USAA2009110593044

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 20,366 hours, 16,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3121
- Condition: Discharged
- Location: Cabin
- Part time: 20,365 hours, 16,067 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1607 - PHL - EEL - CEILING EMERGENCY EXIT ROW 10 EXTINGUISHED.  MAINTENANCE REPLACED THE POWER SUPPLY UNIT C IAW AIRBUS MAINTENANCE MANUAL 33-51-04.
